The ising susceptibility scaling function

Chan, Y., Guttmann, A. J., Nickel, B. G. and Perk, J. H. H. (2011) The ising susceptibility scaling function. Journal of Statistical Physics, 145 3: 549-590. doi:10.1007/s10955-011-0212-0

Author Chan, Y.
Guttmann, A. J.
Nickel, B. G.
Perk, J. H. H.
Title The ising susceptibility scaling function
Journal name Journal of Statistical Physics   Check publisher's open access policy
ISSN 0022-4715
Publication date 2011-11
Sub-type Article (original research)
DOI 10.1007/s10955-011-0212-0
Volume 145
Issue 3
Start page 549
End page 590
Total pages 42
Place of publication New York, NY United States
Publisher Springer New York LLC
Collection year 2012
Language eng
Formatted abstract
We have dramatically extended the zero field susceptibility series at both high and low temperature of the Ising model on the triangular and honeycomb lattices, and used these data and newly available further terms for the square lattice to calculate a number of terms in the scaling function expansion around both the ferromagnetic and, for the square and honeycomb lattices, the antiferromagnetic critical point
Keyword Ising model
Triangular lattice
Honeycomb lattice
Series expansion
Corrections to scaling
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 12 Sep 2013, 14:43:42 EST by Kay Mackie on behalf of School of Mathematics & Physics